Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Stools dark green, increased bowel movements, quit smoking, increased cardiovascular/aerobic activity

Over the past several weeks, I have quit smoking and significantly increased cardiovascular/aerobic activity. My diet has also changed to plenty more water, fruits and vegetables. Now, over the past couple days, my stool has changed to a dark green color, and I have bowel movements 2-3 times a day. Is this a normal reaction my body is having due to my change in lifestyle that will probably correct itself over time, or is there a possibility there is something more serious going on?
Asked On : Tue, 24 Apr 2012
Answers:  1 Views:  339
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response

I had gone through the case and found that if stool consistency is loose and pain in abdomen then must go for treatment it might be gastric infection.
Then go for proper investigation.

But if stool consistency is normal and no abdominal pain then green stool might be due to taking of any excessice green v?vegetable. Please notice your diet and medicine if you are taking for quiting of smoking.

Hope my answer will be effective for you.

Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor